# SDR ASOA20100024

- Difficulty date: January 8, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 19,341 hours, 16,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 HAS FOR INDICATIONS NOTED, 2 ON LT AND RT CAP ANGLES RBL 18 APPROX .2" IN LENGTH 70 PERCENT FSH & 2 ON RT WEB INBD OF RBL 18 WL 59.10 APPROX .2" IN LENGTH 70 PERCENT FSH & OTBD OF RBL 9 WL 58.10 APPROX .2" IN LENGTH 70 PERCENT FSH FAILED NDT INSP.  PERFORMED REPAIR TO FS 559 BULKHEAD FROM LBL 18 TO RBL 18.
